# SDR 200608151

- Difficulty date: August 10, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N869
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000133
- Aircraft time: 412 hours, 184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Haze
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON DECENT F/A AND DEAD HEADING CREW NOTICED A SMOKY HAZE IN BACK OF A/C AROUND PASSENGER ROW 16. CREW CYCLED THE PACKS AND RECIRCULATION FAN AND NOTICED THAT THE SMOKE HAZE SUBSIDED, WHEN PACKS AND RECIRCULATION FAN WERE TURNED BACK ON THE ODOR AND HAZE CAME BACK. THE SMELL WAS MORE OF AN ELECTRICAL LIKE ODOR. THE A/C LANDED WITHOUT INCIDENT AND WAS MET WITH THE FIRE DEPT. THE FIRE DEPARTMENT PERFORMED A THERMAL SCAN REVEALING NO EVIDENCE OF FIRE OR HEAT SOURCE ON THE GROUND. OCM ACCOMPLISHED A GCI OF THE RAM AIR INLETS, HEAT EXCHANGERS, AND RECIRCULATION DUCTS NO DEFECTS NOTED. RAN APU FOR OVER AN HOUR, WITH PACKS AND RECIRCULATION FAN RUNNING, COULD NOT DUPLICATE FAULT AT THIS TIME.
